# SDR ASOA201000700

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 280 & RBL 9.0 HAS A CRACKED CLIP.  REMOVED DAMAGED FLOOR SUPPORT STRUCTURE CLIP AT F.S. 280 RBL 9 O/B CLIP IAW SRM 51-42-06 AND 51-42-21.   INSTALLED SERVICEABLE CLIP IAW SRM 51-42-21 AND 51-42-06.
